# SDR SWIA200718665

- Difficulty date: September 3, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 13,646 hours, 10,464 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 3819 - LOST HYDRAULIC FLUID ON NR 2 SYSTEM.  REPLACED THE NR 2 HYDRAULIC SYSTEM PRESSURE LINE AND THE CASE DRAIN LINE IN THE AFT EQUIPMENT BAY IAW CRJ MM 29-11-01.
